# SDR REXA2012122701827

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 22,575 hours, 19,561 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4375 (TUL TO MSP) CREW RECEIVED A GEAR DISAGREE ON CLIMBOUT AFTER THE GEAR HANDLE WAS SELECTED UP.  THE AIRCRAFT PERFORMED AN AIR RETURN BACK TO TUL.  FOUND NOSE GEAR TO BE IMPROPERLY SERVICE.  RESERVICE IAW AMM 12-12-32.  GEAR SWINGS GOOD.  PERFORMED GEAR SWING.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE IAW AMM 32-30-00.
